Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How is clomipramine in terms of withdrawal when dx TriedEveryMedication

Posted by SLS on January 12, 2023, at 12:02:11

In reply to How is clomipramine in terms of withdrawal when dx, posted by TriedEveryMedication on January 12, 2023, at 8:47:01

> My doc is having me try clomipramine and I'm already thinking about how bad the withdrawal will be when I try to come off it. lol

That's a valid concern. I had trouble coming off of Effexor each time I had to discontinue it. Interestingly, coming off of tricyclics gives me an improvement that lasts for no more than a day.

Clomipramine is a sort of hybrid between a norandrenergic tricyclic and a serotonergic SSRI. As such, one might expect withdrawal symptoms that include a mixture of both types of drugs. I tried it once. The first thing I experienced was a reduction of sex drive. This would fall in line with the side effects of a SSRI. In addition, clomipramine has very strong anticholinergic side effects. To stop taking clomipramine too abruptly can produce cholinergic rebound, the symptoms of which include:

Nausea
Vomiting
Hypersalivation
Diarrhea
Diaphoresis
Insomnia
Agitation
Psychosis

I don't recall having any withdrawal symptoms coming off of clomipramine.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


[1121523]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1121517
URL: http://www.dr-bob.org/babble/20220917/msgs/1121523.html